# SDR DALA2023060804666

- Difficulty date: June 7, 2023
- Submitted: June 8, 2023
- Operation: Air carrier
- Aircraft: N924AT
- Make and model: Boeing 717-200
- Aircraft serial: 55080
- Aircraft time: 54,161 hours, 38,713 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL BTW STR 30 AND STR 29RH FROM STA Y=946 TO 954 AT AFT CARGO. SUMMARY OF NRC 00275: CORROSION LEVEL 2. NEW INTERCOSTAL WAS REPLACED PER B717 SRM 51-41-02-0G PAR 4. (LP #2804838)
